Active ingredient: 512 mg of sodium ibuprofen dihydrate, equivalent to 400 mg of ibuprofen.
Excipients: sucrose, potassium bicarbonate, orange flavor, potassium acetyl sulfonate, aspartame.
For the treatment of pain of various origins and nature (menstrual pain, headache, toothache, neuralgia, bone and joint and muscle pain).
We recommend adults and adolescents over 12 years of age: one packet at a time, 2 to 3 times a day. Do not exceed a dose of 1200 mg (3 sachets) in a 24-hour period. Dissolve the contents of the sachet in a glass of water, stir with a teaspoon until completely dissolved, then drink the solution immediately. Use when taking a full dose.
Ibuprofen is contraindicated in patients who are allergic to the ingredients of the product, to salicylates or other anti-inflammatory or anti-rheumatic drugs.
History of gastrointestinal bleeding or perforation associated with previous active treatment. History of recurrent peptic ulcers/bleeding (two or more significant episodes of ulceration or bleeding).
Severe heart failure.
Ibuprofen should not be used in patients with hematologic disorders of unknown origin, porphyria, hypertension, severe uncontrolled coronary artery insufficiency, severe alterations in hepatic or renal function and surgical interventions (including dental procedures), patients with severe fluid loss (due to vomiting, diarrhea or low fluid intake).
Contraindicated in children under 12 years of age, pregnant women and during lactation.
Ibuprofen should not be given after administration of salicylate or other NSAIDs if symptoms of asthma, nasal polyps, angioedema or urticaria develop.